Generalized $E$-Rings. Goebel, R., Shelah, S., & Struengmann, L. In Proceedings of the Venice Conference on Rings, modules, algebras, and abelian groups (2002); in the series: Lecture Notes in Pure and Appl. Math., volume 236, pages 291–306. 2004. arxiv:math/0404271
bibtex   
@incollection{GShS:681,
author = {Goebel, Rudiger and Shelah, Saharon and Struengmann, Lutz},
trueauthor = {G{\"{o}}bel, R{\"{u}}diger and Shelah, Saharon and
 Str{\"{u}}ngmann, Lutz},
booktitle = {Proceedings of the Venice Conference on Rings, modules,
 algebras, and abelian groups (2002); in the series:	Lecture Notes in
 Pure and Appl. Math.},
fromwhere = {D,IL,D},
note = { arxiv:math/0404271 },
pages = {291--306},
title = {{Generalized $E$-Rings}},
volume = {236},
year = {2004},
}
Downloads: 0